# SDR YENA20100222023

- Difficulty date: February 22, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 15,741 hours, 5,478 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 114079016
- Part serial: DH178605
- Condition: Damaged
- Location: Landing Gear
- Part time: 15,722 hours, 5,469 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT JB288 LGB-LAS ON FINAL APPROACH HAD AN ECAM WARNING L/G GEAR NOT DOWNLOCKED.  APPLIED THE L/G GRAVITY EXTENSION.  DECLARED AN EMERGENCY AND LANDED.  FOUND PINS BROKE/PUSH IN AT 41GA DOOR SEL VALVE.  REPLACED PER 32-31-34, PERFORMED GEAR RETRACTION PER 32-31-00.  OPS CHECK NORMAL.
